# SDR DALA2025121509121

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38748
- Aircraft time: 28,045 hours, 18,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLICKERING LIGHT AT LEFT AFT OVERWING EXIT DOOR. FOUND LOOSE CONNECTORS. RESECURED SAME. OPS CHK GOOD PER B737 AMM 33-21.
